# SDR SWAA970631

- Difficulty date: July 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N354SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 25219
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 1061323462
- Condition: Low Pressure
- Location: Pax Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALKAROUND CHECK, FOUND FWD ENTRY DOOR SLIDE PRESSURE BELOW SERVICEABLE LIMITS.  REPLACED PER BOEING M/M.
